Strong version of the Stečkin-Lenski approximation theorem

Research output: Contribution to journalArticle

Abstract

Very recently W. Lenski [5] verified the pointwise analog of Stečkin's theorem on approximation of Fourier series by de la Vallée Poussin means. In [3] we extended the same Stečkin's theorem to strong approximation. In this paper we show that the pointwise expansion of our sharper result also holds.

Original languageEnglish
Pages (from-to)451-461
Number of pages11
JournalPublicationes Mathematicae
Volume84
Issue number3-4
DOIs
Publication statusPublished - Jan 1 2014

    Fingerprint

Keywords

  • Pointwise approximation
  • Strong approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this